# SDR HNAA2012100501000

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8102
- Aircraft serial: 279
- Aircraft time: 43,219 hours, 49,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 AND ROW 9 EMERGENCY FLOOR LIGHTS ARE INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
